# SDR UPS04441799

- Difficulty date: January 25, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C S-7L STRINGER FOUND CRACK AT STA 1349 STR 7L STRINGER REPAIR CARRIED OUT IAW SRM 53-10-03 FIG 5.
